MAUDE Adverse Event Report: CONVERTORS DE MEXICO, S.A. DE C.V. EP TRAY (EPHMD)105; GENERAL SURGERY TRAY (KIT)

CONVERTORS DE MEXICO, S.A. DE C.V. EP TRAY (EPHMD)105; GENERAL SURGERY TRAY (KIT)
Model Number SAN11EPHME
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 10/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the customer information submitted, the staff member was cut by the halstead mosquito forcep sm161 that was sticking through the surgical pack on (b)(6) 2017.The staff member went to occupational medicine per hospital procedure and received a tetanus shot as a precautionary measure because he could not recall when he had had one last.All production process systems were reviewed and no discrepancies were found.This wo # (b)(4) was for (b)(4) kits and it was manufactured in lines (b)(6) and (b)(6) on (b)(6) 2017.(b)(4) kits were inspected by the production team with no defects found.(b)(4) kits were inspected by the qa team with no defects found.No rts or a/p for this component.The investigation was completed.The pack design of wo# (b)(4) was evaluated by the design team.The picture provided and the design of the kit were reviewed and we found a risk for the btc # (b)(4) to be punctured by the sharp component items # (b)(4), sm106 & sm161 since they are into a zip lock bag near to the btc.The kit was flagged for design change on (b)(6) 2017 to look for a safer placement for the sharp components and these components will be protected with soft components to avoid any damage to the btc.
 
Event or Problem Description
Based on the customer information submitted, the staff member was cut by the halstead mosquito forcep sm161 that was sticking through the surgical pack.The staff member went to occupational medicine per hospital procedure and received a tetanus shot as a precautionary measure because he could not recall when he had had one last.

Brand Name
EP TRAY (EPHMD)105
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
CONVERTORS DE MEXICO, S.A. DE C.V.
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key7002862
Report Number1423537-2017-00138
Device Sequence Number939431
Product Code LRO
UDI-Device Identifier10887488119793
UDI-Public10887488119793
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSAN11EPHME
Device Catalogue NumberSAN11EPHME
Device Lot Number750378
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2017
Initial Report FDA Received Date11/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;